# SDR REXA2024102801068

- Difficulty date: March 28, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 21,511 hours, 16,210 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Attach Fitting
- Part number: SH670321493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON GALLEY ATTACHMENT FITTING BETWEEN FS 280-295 AT RBL 27.          GALLEY MOUNTING BRACKET AT RBL 27 F.S. 280 - F.S. 295 IS IDENTIFIED AS P/N SH670-32149-3 AND HAS CORROSION PRESENT BOTH AROUND AND INSIDE OF BOLT HOLE AND IS FOUND TO BE OUT OF LIMITS IAW CRJ-900 SRM 53-21-43-101-001-A03. PART REQUIRES REPLACEMENT. REMOVED FITTING AT FS 280 - FS295 RBL 27 IAW CRJ 900 SRM 51-42-21-001-001-A01. LOCATED AND DRILLED NEW BRACKET (P/N: SH670-32149-3) IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW BRACKET (P/N: SH670-32149-3) IAW CRJ900 SRM 51-42-06-001-001-A01.
